RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1988, Volume 28, Number 6  


Investigation and solution of integer systems of linear equations
S. L. Blyumin, Yu. I. Denisenko, S. P. Milovidov
787
A local regularization method for linear operator equations of the first kind and its applications
V. Arsenin, Yu. A. Kriksin, A. A. Timonov
793
The mean-square convergence of stochastic iterative processes in ill-posed problems
A. Yu. Veretennikov
809
Asymptotic regularization of an ill-posed identification problem
I. M. Islamov
815
Construction of minimax solutions of linear ill-posed problems with random errors in the data
O. V. Levchuk, A. M. Fedotov
825
Approximate conformal mapping of a disk with a polygonal hole onto a ring by the block method
E. A. Volkov
835
A method of investigating unbounded solutions of quasilinear parabolic equations
V. A. Galaktionov, S. A. Posashkov
842
Optimal control of multiphase filtration flow in an oil layer
G. A. Virnovskii
855
Difference schemes on a nine-point “cross” pattern for solving the Navier–Stokes equations
A. L. Goncharov, I. V. Fryazinov
867
The use of conjugate equations in the method of auxiliary sources
Yu. A. Eremin, A. G. Sveshnikov
879
Synthesis of absorbing layered media
S. Yu. Kovenskii, A. V. Tikhonravov
887
Numerical solution of isotropic relaxation problems by the method of Maxwellian expansion
I. N. Kolyshkin, A. I. Ender, I. A. Ender
901
Seidel's method for the transport equation with anisotropic scattering in $R^3$
Yu. V. Knyazikhin
917
Boundary conditions for kinetically consistent difference schemes in gas dynamics
T. G. Elizarova
926

Scientific communications
Fast linear iterative algorithms of image restoration
A. B. Bakushinskii, A. V. Goncharsky, S. Yu. Levitan
933
On the uniqueness of quasisolutions of operator equations
A. S. Barashkov
938
On the current in a free interaction region near a permeable wall portion
V. I. Zhuk
941
Shock-characteristic method for solving discontinuous gas dynamic problems
P. I. Kapitanets, V. V. Lunev
945
Generalization of the interior modified Lagrange function for the solution of the general mathematical programming problem
A. M. Sterlin
950
On matrix similarity transformations in steady gas dynamic equations
N. V. Pogorelov
952
Numerical analysis of the oriented motion of neutral particles in crystals
V. I. Vysotskii, R. N. Kuz'min, N. P. Savenkova
954
Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020